RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2018, Volume 11, Issue 6, Pages 712–722 (Mi jsfu719)  

The Cauchy problem for multidimensional difference equations and the preservation of the hierarchy of generating functions of its solutions

Evgeny K. Leinartas, Tatiana I. Yakovleva

Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia

Abstract: We study the dependence of the properties of the generating function of the solution of the Cauchy problem on the properties of the generating function of the initial data for a difference equation with constant coefficients in a rational point cone. Conditions are found under which the generating functions of the solution remain in the same classes as the generating functions of the initial data.

Keywords: multidimensional difference equations, Cauchy problem, hierarchy of generating function, Hadamard composition.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-31-00232
18-51-41011_Uzb_t
The first author was supported by RFFI no. 18-51-41011 Uzb_t, and the second by RFBR according to the research project no. 18-31-00232.


DOI: https://doi.org/10.17516/1997-1397-2018-11-6-712-722

Full text: PDF file (134 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.55+517.96
Received: 15.06.2018
Received in revised form: 20.08.2018
Accepted: 20.09.2018
Language:

Citation: Evgeny K. Leinartas, Tatiana I. Yakovleva, “The Cauchy problem for multidimensional difference equations and the preservation of the hierarchy of generating functions of its solutions”, J. Sib. Fed. Univ. Math. Phys., 11:6 (2018), 712–722

Citation in format AMSBIB
\Bibitem{LeiYak18}
\by Evgeny~K.~Leinartas, Tatiana~I.~Yakovleva
\paper The Cauchy problem for multidimensional difference equations and the preservation of the hierarchy of generating functions of its solutions
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2018
\vol 11
\issue 6
\pages 712--722
\mathnet{http://mi.mathnet.ru/jsfu719}
\crossref{https://doi.org/10.17516/1997-1397-2018-11-6-712-722}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000452216700007}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu719
  • http://mi.mathnet.ru/eng/jsfu/v11/i6/p712

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:94
    Full text:23
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020